# SDR AALA202008199024

- Difficulty date: August 13, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 52,171 hours, 33,111 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 386277511
- Part serial: 2391
- Condition: Leaking
- Location: Apu
- Part time: 11,069 hours, 4,846 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL SMELL IN CABIN WITH EVIDENCE OF OIL LEAK OR INGESTION ON APU; APU DISPATCHED ON 10-DAY MEL DEFERRAL. REPLACED APU OIL COOLER WITH NEW IAW TASK CARD 26L31049004 AND ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONAL CHECKS. ALSO REPLACED APU OIL COOLER FAN WITH NEW IAW AMM 49-52-51. ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONAL CHECKS.
